RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1923, Volume 31, Number 2, Pages 185–187 (Mi msb6842)  

Sur une classe des équations intégrales

V. A. Kostitzin


Full text: PDF file (233 kB)

Bibliographic databases:

Language: French

Citation: V. A. Kostitzin, “Sur une classe des équations intégrales”, Mat. Sb., 31:2 (1923), 185–187

Citation in format AMSBIB
\Bibitem{Kos23}
\by V.~A.~Kostitzin
\paper Sur une classe des \'equations int\'egrales
\jour Mat. Sb.
\yr 1923
\vol 31
\issue 2
\pages 185--187
\mathnet{http://mi.mathnet.ru/msb6842}
\zmath{https://zbmath.org/?q=an:48.1255.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb6842
  • http://mi.mathnet.ru/eng/msb/v31/i2/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математическiй сборникъ
    Number of views:
    This page:70
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019